# SDR SWAA082859

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 64,310 hours, 57,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3135443
- Part serial: 0876
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
